# SDR R61A201901080030

- Difficulty date: December 13, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD WET AREA LT TRACK FLOOR BEAM IN 3 LOCATIONS FROM FR16 TO FR20 AS MARKED. REMOVED AND INSTALLED NEW LT I/B SEAT TRACK FROM FRAMES 12-20 REF SRM 51--40-08 APPLIED TOPCOAT AND C.I.C TO L/H I/B SEAT TRACK FROM FRAMES 12-20 REF: SRM 51-23-06  SEE W/O H6589 SN 231 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
